Advertisement

Mathematische Annalen

, Volume 316, Issue 3, pp 565–576 | Cite as

Kleinian singularities, derived categories and Hall algebras

  • M. Kapranov
  • E. Vasserot
Original article
Mathematics Subject Classification (1991):14F05, 14J17, 18E30 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • M. Kapranov
    • 1
  • E. Vasserot
    • 2
  1. 1.Department of Mathematics, Northwestern University, Evanston, Illinois 60208, USA (e-mail: kapranov@math.nwu.edu) US
  2. 2.Département de Mathématiques, Université de Cergy-Pontoise, 2 Av. A. Chauvin, 95302 Cergy-Pontoise Cedex, France (e-mail: vasserot@math.pst.u-cergy.fr) FR

Personalised recommendations